Skip to Content

What is the side affect of using the humira if the meds are cloudy?

Responses (2)

12 Jul 2012

Humira is clear and colorless. If the one you have is cloudy then please don't use it.

http://www.drugs.com/pro/humira.html

MsLillee 18 Sep 2014

When I was shown how to administer Humira, I was told that to bring the drug out of the frig 45 minutes to warm up. The drug will look croudy if it is cold.
Also, injecting it cold will be more uncomfortable.
Good Luck.

12 Jul 2012

What are the side affects if someone does take it?

geekygranny 15 Jul 2012

I would talk to the Humira group at their site about that. I don't know what happens if you take a cloudy injection but it can't be good.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Psoriatic Arthritis - Has anyone had any side effects from the meds for Arthritis? I am on humira,?

... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...

9 answers 9 Apr 2010

I've been diagnosed w/Psoriatic Arthritis & do not have Psoriasis. How common is this?

I am curious how many people get diagnosed with Psoriatic Arthritis w/o ever having any Psoriasis? I feel confused and uncertain about my diagnosis ...

3 answers 12 Nov 2010

Anyone have to get off of Humira to take an antibiotic ?

I have been taking Humira injections and Prednisone for psoriatic arthritis for a few months. I just found out I have an infected root canal and I ...

1 answer 7 Sep 2011

Is it normal to get a really bad cold within 24 hrs of you're first humira injection? Prior to?

... taking this med, I almost never got sick. I'm taking it for psoriatic arthritis.

1 answer 11 Apr 2014

I'm looking to get responses from anybody using Humira for Psoriatic Arthritis..your experiences?

I want to know how quickly relief happens. Degrees of relief... side effects..how long has anyone been on this medication... I'm about to begin ...

1 answer 29 Apr 2015